# SDR YENA2024071100957

- Difficulty date: July 3, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N569JB
- Make and model: Airbus A320-232
- Aircraft serial: 02075
- Aircraft time: 77,507 hours, 27,885 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION INTERNAL SKIN BTW FR 12 TO FR 14 LOWER AREA ON LH AVIONIC COMPARTMENT(CPCP FINDING); (RESOLVED ON W/O: 1308674 TASKCARD: NR-00047) REF AEROMAN N/R 2024-29895, PERFORMED REPAIR TO CORROSION AT THE FWD FUSELAGE LOWER SKIN AT NLG FR12-13 LOWER STRG AT Y520 PER AEROMAN EA 53-9008-24 COVER R0 AND PARTS 1-3, RDAF 81405823/003/2024#A, AND TE/81405823/012/2024 ISSUE C AND JETBLUE EC A24-745-01, ACCOMPLISHED BY # 8610712.RII 318.
